Please use this identifier to cite or link to this item:

Title: Dynamics of a Certain Nonlinearly Perturbed Heat Equation
Authors: Ramos, Carlos
Santos, Ana Isabel
Vinagre, Sandra
Editors: Pinelas, Sandra
Graef, John R.
Hilger, Stefan
Kloeden, Peter
Schinas, Christos
Issue Date: 2020
Publisher: Springer
Citation: C.C. Ramos, A.I. Santos and S. Vinagre, (2020), Dynamics of a Certain Nonlinearly Perturbed Heat Equation, In: S. Pinelas, J.R. Graef, S. Hilger, P. Kloeden and C. Schinas (eds), International Conference on Differential and Difference Equations with Applications 2019, Springer Proceedings in Mathematics & Statistics, vol. 333, Springer, 653-668.
Abstract: We consider a system described by the linear heat equation, with appropriate boundary conditions in order to model the temperature on a wire with adiabatic endpoints, which is perturbed nonlinearly by a family of quadratic maps. The time instants of the perturbation are determined by an additional dynamical system, seen here as part of the external interacting system. We study the complex behaviour of the system, namely the dependence on initial conditions.
ISBN: 978-3-030-56322-6
Type: article
Appears in Collections:MAT - Artigos em Livros de Actas/Proceedings
CIMA - Artigos em Livros de Actas/Proceedings

Files in This Item:

File Description SizeFormat
ICCDEA2020_CRASSV_1.pdf971.42 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois